Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On entire functions of affine lineage

Authors: Wolfgang Dahmen and Charles A. Micchelli
Journal: Proc. Amer. Math. Soc. 84 (1982), 344-346
MSC: Primary 32A15
MathSciNet review: 640227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a characterization of entire functions whose zero set is a union of real hyperplanes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A15

Retrieve articles in all journals with MSC: 32A15

Additional Information

PII: S 0002-9939(1982)0640227-6
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia